| Model Number |
M00558690 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used during an upper endoscopy procedure performed on (b)(6) 2024.During the procedure, when inflating the balloon to 15mm with a pressure of 8 atm the balloon popped.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.